# SDR ASOA201705295080

- Difficulty date: May 29, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 42,247 hours, 32,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED EMERGENCY EXIT LIGHT NR 3 INOPERATIVE.  MX PERFORMED OPERATIONAL CHECK, CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
